# SDR 20000913SH020

- Difficulty date: August 28, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Lightning Strike
- Location: Lt Engine
- Part time: 23,956 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS BROUGHT INTO MAINTENANCE FOR A SCHEDULED INSPECTION.  UPON INSPECTION OF THE LEFT ENGINE, A HOLE WAS FOUND IN THE POWER SECTION CASE.  THE HOLE CAUSED DAMAGE TO EXTERNAL WIRING AND TRANSFER TUBES.  SUBMITTER STATED CAUSED BY A LIGHTING STRIKE.  (X)
